| Model Number |
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/30/2023, it was reported by a facility representative via (b)(4) that an ar-3355-4031 4k c-mount arthroscope was not rotating properly and (qty.2) of an ar-8330h shaver hp would not rotate properly the attachment.This was discovered during an arthroscopy procedure, with no reported patient harm.
Additional Manufacturer Narrative
Complaint confirmed.The device was evaluated by the manufacturer and found to be damaged to due customer misuse.